# SDR UIEA2017080901444

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,476 hours, 18,004 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START FAILED THREE ATTEMPTS AT FL 410 -49.   CHECKED OIL QTY AND BITE CHECKED ECU AND OPS CHECKED ON GROUND IAW  AMM 12-13-01, 49-01-05,  AND 49-11-00.
